MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 8.5MM; DENTAL IMPLANT
Model Number XIITP6585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant was removed due to pain that occurred after the patient stated she fell in (b)(6) 2022, broke her wrist and crowns on implants.Patient reports that since her fall, pain has become progressively worse and she was unable to bite down.Bridge mobile.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0001038806-2022-00726-1 and 0001038806-2022-01285-1.This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were updated: 3331, 4109, 4110, 4111.H6: investigation findings code was updated: 213.H6: investigation conclusion code was updated: 67.Dhr review was completed for the subject lot numbers (2018011791, 2018110908).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot numbers were inspected and passed all acceptance criteria by qa.Dhr review and complaint history review by lot number could not be performed, as the lot number associated with the reported product (unknown biomet screw) is not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product within specifications.Sterilization records (op#0210) were reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot numbers (2018011791, 2018110908) for similar events and no other complaint was identified.August post market trending was reviewed and there were no actionable events or corrective actions for the reported events (pain & fracture screw) or product (xiitp4311, xiitp6585, unknown biomet screw).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, screw malfunction did occur, and the reported event fracture screw was confirmed.The reported event (pain) could not be verified as the exact details of event and patient anatomical conditions were unknown/non-verifiable.
 
Event or Problem Description
No additional event information was received at the time of this report.

Brand Name
OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14414375
Report Number0001038806-2022-00727
Device Sequence Number14840631
Product Code DZE
UDI-Device Identifier00844868022244
UDI-Public(01)00844868022244(17)231127(10)2018110908
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/27/2023
Device Model NumberXIITP6585
Device Catalogue NumberXIITP6585
Device Lot Number2018110908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale